# SDR HNAA2020100500274

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,928 hours, 44,095 cycles
- Engine: Allsn AE3007C
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 620 30-21 2453941 02OCT20 MDT.  CLOSE E2 ANTI ICE FAIL WITH NO ICING CONDITION.  FACT  03OCT20  20:29 MDT.  DOWNLOADED CMC DATA, ENGINE 2 ANTI ICE VALVE FAIL OCC.  BEGAN T/S W/ FIM 30-21-00-810-804.  DURING BLOCK 11 VALVE SEIZED IN OPEN, FOUND DAMAGED.  INSPECTED DUCT, NO FOD NOTED.  R & R NR 2 ENGINE INLET VALVE, IRT AMM 30-21-01-000/400-801.  LEAK CHECKS 30-00-00-700-802, 30-21-00-700-803, AND 30-21-00-700-804 GOOD.  NO CMC MESSAGES. OK FOR SERVICE.
